# SDR CA160215008

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,597 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Part number: Z010H000520A
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ODOR OF SMOKE IN ACFT CABIN.  INDICATION IN COCKPIT AND ODOR IN CABIN. DIVERTED TO CLT.  PFR INDICATES CIDS 1- NO DATA AS THE ORIGIN OF FAULT.  FOUND IN INSTALLED IN POSITION 1 OTHER INSTALLED IN POSITION 3.  REPLACED CIDS NR 1 IAW AMM 23-73-34, PB 401. ALL SYSTEMS OPERATED FOR MORE THAN 2 HRS.  NO FURTHER FAULTS.
